# SDR CAL960145

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A .75 INCH CRACK ON LOWER END OF THE THIRD VERTICAL STIFFENER OF RIGHT WING LEADING EDGE INBOARD RIB AT WS 75.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, AND 51-30-2.  (M)
